Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Scalar Extensions of an Orthogonal Ennuple of Vectors

A. D. Michal
The American Mathematical Monthly
Vol. 37, No. 10 (Dec., 1930), pp. 529-533
DOI: 10.2307/2299000
Stable URL: http://www.jstor.org/stable/2299000
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Scalar Extensions of an Orthogonal Ennuple of Vectors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
529
    529
  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532
  • Thumbnail: Page 
533
    533